Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamesda

Weak skin on accutane, what happens after the course?

I am in month 5 of accutane and finally my breakouts have slowed down.. probably about 95%. However, my skin is soooo weak, and I feel like it takes literally 5 times as long for anything to heal than it did before I was on this stuff.

Has anyone who has finished a course noticed that thier marks began to heal back at thier "quick" speed when they get off accutane. At this rate, I feel like they won't heal for years. Thanks!

Share this post


Link to post
Share on other sites

Thats the primary reason I've taken a break from using tane after about 3 or so weeks of it. I have no active acne on my head, unless nose blackheads count.

Got a cuts in places which are just taking forever to heal. I think this a major problem of tane, slow cell dividation and its healing (or lack of) and explains its use as an anti-cancer drug and improper growth in babies. Hopefully as women are told not to shag w/o protection till a month after, maybe then the healing will return then.

I hope it does, when its messing with stuff like this, it really shows its some serious shit.

Share this post


Link to post
Share on other sites

Yeah, thats problee the most comman serious side affect on tane, is the healing process slowing down. I cut my foot with something, I dont even remember, it didnt hurt at all. it tooks like 3 weeks to heal, and left a scar :(.

but meh whatever, my acne also takes forever to heal as well, but im not breaking out as much so thats awesome!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×